# SDR CA150417006

- Difficulty date: April 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 20,171 hours
- Engine: Lyc O320D2J
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nut
- Part number: 074241027
- Condition: Separated
- Location: Axle
- Part time: 20,208 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CROSSWIND HARD LANDING ON NOSE CAUSING NUT TO SEPARATE, OPENING OF THE FORK, WHEEL FOUND SHIFTER.  PART SEND FOR NDT.   NO VISIBLE DAMAGE EXCEPT SCRATCH ON 1/2 WHEEL HUB.
